MathSciNet Relay Station
MathSciNet bibliographic data
MR2011481 60F17 (60G07 60G48)
Mémin, Jean Stability of Doob-Meyer decomposition under extended convergence. Acta Math. Appl. Sin. Engl. Ser. 19 (2003), no. 2, 177–190.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement